# SDR ASAA2023102845930

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,589 hours, 772 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON URGENT CNR 20231028024 FOR #1 ENG (60A996) CUMULATIVE ODMS CHIP COUNT INCREASE - LOW THRESHOLD #PRI1/ETOPS**WITHIN NEXT 5 CYCLES**. GROUNDED - YES. (RESOLVED ON W/O: 1975433 TASKCARD: N/R-00003 ) COMPLEATED STEP 1 OF TSR , ALBO EMP #54348 10/30/2023 COMPLEATED STEPS 2-7 OF TSR FOUND CHIPS IN STARTER PLUG PERF TEST /RUN OF STARTER OPS CHECK GOOD NO CHIPS FOUND AFTER TEST >.
